# SDR P9R2003F00000

- Difficulty date: November 8, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N958PG
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMPS IAW BMM 33-00. (K)
